Vitamin d and Chapped lips - from FDA reports
Chapped lips is found among people who take Vitamin d, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Calcium, and have Osteoporosis. This review analyzes which people have Chapped lips with Vitamin d. It is created by eHealthMe based on reports of 57,982 people who have side effects when taking Vitamin d from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 13, 2017
57,982 people reported to have side effects when taking Vitamin D.
Among them, 33 people (0.06%) have Chapped Lips
Number of reports submitted per year:
Time on Vitamin D when people have Chapped Lips *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Chapped Lips when taking Vitamin D *:
- female: 71.88 %
- male: 28.12 %
Age of people who have Chapped Lips when taking Vitamin D *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 7.41 %
- 20-29: 3.7 %
- 30-39: 7.41 %
- 40-49: 11.11 %
- 50-59: 11.11 %
- 60+: 59.26 %
Top conditions involved for these people *:
- Osteoporosis (5 people, 15.15%)
- Chronic Obstructive Pulmonary Disease (4 people, 12.12%)
- Pain (3 people, 9.09%)
- Multiple Sclerosis (3 people, 9.09%)
- High Blood Pressure (3 people, 9.09%)
Top co-used drugs for these people *:
- Calcium (7 people, 21.21%)
- Prednisone (4 people, 12.12%)
- Atrovent (4 people, 12.12%)
- Vitamin C (3 people, 9.09%)
- Glucosamine (3 people, 9.09%)
Top other side effects for these people *:
- Weakness (10 people, 30.30%)
- Rashes (8 people, 24.24%)
- Skin Exfoliation (7 people, 21.21%)
- Nausea (7 people, 21.21%)
- Lip Dry (7 people, 21.21%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Chapped lips when taking Vitamin d?
Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from Vitamin d 62,937 users)
Chapped lips (cracking, fissuring, and peeling of the skin f lip) has been reported by people with acne, hepatitis c, high blood pressure, rheumatoid arthritis, high blood cholesterol (latest reports from 2,761 Chapped lips patients).
Browse all side effects of Vitamin da b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Chapped lipsChapped lips
Could your condition cause Chapped lipsChapped lips
What would happen?
Can you answer these questions?
I see I may be the first to post anything on your sight. I hope you're successful with this because I would like very much to learn more about hogberry. A gentleman named Gary Scott writes articles about healthy things and he mentioned hogberry tea for getting rid of fat cells. I can't find ...
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
acute onset numbness , weakness, and gait abnormalities over year ago, other abnormal sensations/functions and pain came on later, symptoms involving mostly sensory and autonomic with some motor persist but fluctuate. have a hard time controlling and dealing with the pain especially. sometimes ...
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept ...
You may be interested in these reviews
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I started taking ranitidine on last week thursday for acid reflux, but on this week tuesday i notice some painful swelling in my lips.But i ignored it and bought some lip balm and on this thursday i started feeling tigling in my lips.And they were tender so i put more lip balm on with my lips ...
Taking one 50,000 vitamin D2 per week. Did not cause a red face, that I noticed, until the 7th week. I really don't look in the mirror that often so I can't be sure that it wasn't causing a red face all along.